MAUDE Adverse Event Report: DEPUY FRANCE SAS CORAIL2 LAT COXA VARA SIZE 14; CORAIL AMT CEMENTLESS IMPLANT : HIP FEMORAL STEM

DEPUY FRANCE SAS CORAIL2 LAT COXA VARA SIZE 14; CORAIL AMT CEMENTLESS IMPLANT : HIP FEMORAL STEM
Catalog Number 3L93714
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Foreign Body Reaction (1868); Hypersensitivity/Allergic reaction (1907); Inflammation (1932); Pocket Erosion (2013); Osteolysis (2377); Metal Related Pathology (4530); Swelling/ Edema (4577)
Date of Event 09/05/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported on february 15, 2012, the patient received a right anterior approach total hip arthroplasty to address right hip osteoarthritis.Metal on metal implants were implanted.There were no complications.On (b)(6) 2024, patient's right hip was revised to address alval pseudotumor, metallosis, osseus bone erosions, and osteolysis.The metal insert and head were replaced with a dual mobility liner construct.There were no complications.On (b)(6) 2024, the patient's right hip was revised again to address purulent wound drainage, possible infection versus alval lesion.Cultures obtained were inconsistent with infection, so the diagnosis leaned in favor of alval, subsequent to the previous revision.Surgeon revised and replaced the femoral head and the dual mobility metal and poly liners, retaining the acetabular cup and femoral stem.And extensive irrigation and debridement were performed.There were no complications.This report captures the revision procedure on (b)(6) 2024.The second revision is captured on related complaint (b)(4).Doi: (b)(6) 2012.Dor: (b)(6) 2024.(acetabular liner, cup & femoral head,) right hip.
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.Product description:- corail2 lat coxa vara size 14.Product code:- 3l93714.Lot no:- 5110431.Quantity of manufactured:- (b)(4).Date of manufacturing:- oct-2011.Expiry date:- sep-2016.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot: product description:- corail2 lat coxa vara size 14.Product code:- 3l93714.Lot no:- 5110431.Quantity of manufactured:- (b)(4).Date of manufacturing:- oct-2011.Expiry date:- sep-2016.Device history review: a manufacturing record evaluation was performed for the finished device, and no non-conformances / manufacturing irregularities related to the malfunction were identified.H11 additional narrative: added: d10.

Brand Name
CORAIL2 LAT COXA VARA SIZE 14
Common Device Name
CORAIL AMT CEMENTLESS IMPLANT : HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY FRANCE SAS
7 allee irene joliot-curie
b.p. 256
saint priest cedex 69801
FR  69801
Manufacturer (Section G)
LEEDS MFG & MATERIAL WAREHOUSE
st anthonys road
leeds LS11 8DT
UK   LS11 8DT
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key22161659
Report Number1818910-2025-09274
Device Sequence Number15804764
Product Code LZO
UDI-Device Identifier10603295168911
UDI-Public(01)10603295168911(17)160901(10)5110431
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K192946
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/01/2016
Device Catalogue Number3L93714
Device Lot Number5110431
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/15/2025
Supplement Date Received by Manufacturer06/19/2025
Initial Report FDA Received Date06/06/2025
Supplement Report FDA Received Date06/20/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/03/2011
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
12/14 ARTICUL 44MM M SPEC+5; APEX HOLE ELIM POSITIVE STOP; PINN CAN BONE SCREW 6.5MMX15MM; PINN CAN BONE SCREW 6.5MMX15MM; PINN CAN BONE SCREW 6.5MMX45MM; PINNACLE MTL INS NEUT44IDX62OD; PINNACLE SECTOR II CUP 62MM
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR
Patient SexMale